Cham Cham

Please help me! My Shih Tzu had his booster shot last Sunday. After that, he got fever. I already gave him medications.

What should I do? He is quite playful now, but he's not eating much and hasn't pooped. I have seen a vet for his fever and he's taking medications now. The poop thing is my problem.


Asked by Cham Cham on Nov 16th 2012 in Vaccinations
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Guest

Good that you took him to a vet. If he is already on medicine, he will soon be okay. The poop problem will also go away soon.


Member 1107927 answered on 11/16/12. Helpful? Yes/Helpful: No 0 Report this answer


Kali earned her wings 10/21/14

How long has it been since he pooped? Is he drinking enough? Is his fever gone? If he still has a fever, I would take him back to the vet. He could be dehydrated. You should at least call your vet and ask their opinion. Not pooping is a problem. Good Luck!


Kali earned her wings 10/21/14 answered on 11/16/12. Helpful? Yes/Helpful: No 0 Report this answer


Guest

I am always amazed at how guest 1107927 can diagnose problems over the internet without even seeing the dog!!!
Frankly, I can't, and if this dog were mine he would be back at the vets getting checked out again. It could be the antibiotic is affecting his appetite, but it is impossible to tell that without a vet exam.
NONE of us are vets and, even if we were we wouldn't/couldn't diagnose problems over the internet without seeing the dog in person!!!
Vaccine reactions can be very serious and cause major problems. Beanie had a reaction to his last Rabies shot and has not recovered fully yet and it's been almost two years. He has permanent lameness and will likely need treatment for the rest of his life.
Please have this dog rechecked ASAP and don't just play the wait and see game...your dog's life can be at serious risk!!!!


Member 641257 answered on 11/16/12. Helpful? Yes/Helpful: No 0 Report this answer


Tiara

Shots seem to be a lot harder on smaller dogs then bigger dogs. I have had small dogs hurt for a few days after getting a shot. But if has gone on this long, I agree with having the dog looked at by the vet again. I can see them being sore at the point of the shot, but not eating or pooping would worry me a bit. Good luck and I hope the dog feels better soon.


Tiara answered on 11/16/12. Helpful? Yes/Helpful: No 0 Report this answer